# SDR HALA2017090500243

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 20,085 hours, 3,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Part number: 33215190009
- Part serial: 07384
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO FUMES IN FLT DECK AND CABIN. INSPECTED APU PER TSM 21-00-00-810-801A. NO DEFECTS NOTED. CONTINUE TO TSM 71-00-81-810-805A. CHK BOTH ENG OIL ENG 1 AT 19.8 AND ENG 2 AT 19.1. DRAINED ENG 1 OIL OK AND RAN ENG 1 & 2 TO VERIFIED OIL AT PROPER LEVEL. VISUAL INSPECTED ENG 1 & 2 NO OIL LEAK NOTED. CONTINUED T/S PER TSM 71-00-81-810-805. PERFORMED 1 AND 2 BOROSCOPES PER AMM 72-00-00-200-812 NO DEFECTS NOTED. PER MCC REQUEST, INSPECTED HP6 IP8 PER AMM 36-11. NO DEFECTS NOTED. AS PRECAUTIONARY REPLACED 8 EA. RECIRC FILTERS PER AMM 21-21 E. C/W 1 AND 2 ENG BOROSCOPE IAW AMM 72-00-00-200-812 NO DEFECTS NOTED. R&R RT OZONE CONVERTER IAW AMM 21-58 OPS CK GOOD. WORK STILL IN PROGRESS.  RAN PACKS WITH APU NO ISSUES. RAN PACKS FULL HOT AND COLD WITH EACH ENGINE INDIVIDUALLY AT IDLE AND TOGETHER AT 94% N3 NO ISSUES. A/C OK FOR SVC.
